MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/bcp.70081

Медицинская библиотека · British journal of clinical pharmacology · 2025

Management of hypotension in dihydropyridine calcium channel blocker overdose: The role of high-dose insulin therapy.

Chan Betty S H, Isoardi Katherine Z, Roberts Darren M, Har Ong Sook

СтатьяМногоцентровое исследованиеПеревод в очереди

Аннотация

AIMS: Amlodipine poisoning is a leading cause of cardiovascular medication-related deaths, commonly managed with high-dose insulin (HDI) therapy. However, HDI is a vasodilator that is counterproductive in managing vasoplegia. We aim to study HDI therapy in patients with hypotension following dihydropyridine calcium channel antagonist (CCA) overdose.

METHODS

This retrospective study includes adult patients (≥15 years) with deliberate dihydropyridine CCA overdose and hypotension (mean arterial pressure <65 mmHg or systolic blood pressure <90 mmHg) managed by two Poisons Information Centres and three toxicology units in Australia (2020-2023). Patients who received HDI were compared with those who did not receive HDI therapy.

RESULTS

There were 50 patients (31 female [62%], median age 57 years). Forty-one (82%) coingested a renin-angiotensin system antagonist. Ten (20%) received HDI (median bolus dose of 1 U/kg and infusion 1.25 U/kg/h, interquartile range: 0.9-5.5) and 40 (80%) did not receive HDI therapy. Eight patients in the HDI had echocardiogram, 4 showed left ventricular dysfunction. There were no differences in the 2 groups regarding age, sex, median dose of dihydropyridine and renin-angiotensin system antagonists. Median minimal systolic blood pressure (P = .0007) and mean arterial pressure (P = .0006) were significantly lower prior to starting HDI. There were increased maximal concomitant number of vasopressors/inotropes used (median difference: 1.5; P = .0002) and at higher doses in the HDI group. Median dose of noradrenaline used was 1.15 μg/kg/min in the HDI group vs. 0.27 μg/kg/min in the non-HDI group (P = .003). One fatality occurred in the non-HDI group.

CONCLUSION

Dihydropyridine CCA poisoning with associated hypotension was treated primarily with vasopressor therapy. The inodilator HDI was not commonly used, and it was primarily administered in low doses, utilized mainly in patients with left ventricular dysfunction.

Для цитирования: Chan Betty S H, Isoardi Katherine Z, Roberts Darren M, Har Ong Sook. Management of hypotension in dihydropyridine calcium channel blocker overdose: The role of high-dose insulin therapy.. British journal of clinical pharmacology. 2025. DOI: 10.1002/bcp.70081.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.